I'm on the Depo-Provera shot and have a abnormal color discharge, should I be concerned or ask my gynecologist about this?

Yes! A discharge that is green/yellow, bloody, or pink, it could be a sign of a serious infection, including an std. Other worrisome signs include an odor or vaginal pain. This doesn't sound like a common yeast infection. See your gyno to find out and be tested for infections including stds. Be sure to use condoms to lower your risk of stds.

Related Questions

If you are on Depo-Provera shot and have a dark brown colored discharge, is that something to be concerned about? My friend has reported the same symptoms.

Not usually. This may be just from breakthrough bleeding with the depo shot. If it continues fter a week or if it happens several times a month, see your gyn. Read more...
No. It is quite common to have irregular bleeding or spotting on depo. The longer you are on it the more you have no bleeding at all. So unless you are having pain or fever don't worry. Read more...

I'm on the Depo-Provera shot & I have unprotected sex and I've been having irregular discharge am I pregnant?

Probably not. Although condom use with Depo Provera (medroxyprogesterone) is a great combination to reduce the chances of pregnancy or std transmission, pregnancy is unlikely(les than 1/500 ) if it has been less than 12 weeks since your last depoprovera shot. Read more...

I've been off the Depo-Provera shot since Dec, my cycle was irregular. Didn't come on any in July, .had cramping but no period, lots of white discharge?

See GYN. Some women take a year to get their period back after Depo Provera (medroxyprogesterone). See your GYN. If you are seeking pregnancy you may be able to take medication to help ovulate. If you are seeking birth control you may want to try birth control pills to regulate cycle and give you contraception. Good luck! Read more...
Not unusual. It is not unusual to have irregular bleeding for up to 18 months after stopping Depo Provera (medroxyprogesterone). However, you can still become pregnant if you are not using another form of birth control. If pregnancy is a concern, recommend you take a pregnancy test. Read more...

I'm on the Depo-Provera shot and I have a funny color discharge and itchy what do it mean?

Yeast or STI. Spotting on depo may cause a funny color discharge but unlikely itchy. Itchy and discharge may be a yeast infection or a sexually transmitted infection. If condoms have been used consistently you can try an over-the-counter yeast vaginitis kit (with applicator or tablets). However, if there is no improvement i suggest getting checked for a sexually transmitted disease. Read more...

I have brown/red discharge again. I'm on the Depo-Provera shot for 4 months now, my next shot is nov. 3rd. How long does the spotting discharge last?

By 12 months,, 50% of women stop having menses with Depo, but the other 50% continue to have some spotting or irregular periods after that. The first 3 months are reported to be the most bothersome. Some women may benefit from cyclical low dose estrogen in addition to the Depo which may regulate the bleeding, but still give good contraception, but your doctor can better inform you if you are a candidate for that. Read more...